# SDR 96ZZZM679

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- Engine: Pwa JT8D7B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Fuel Heat Valve
- Part number: 320115
- Condition: Stuck Open
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON FLT NR 525 - ATL-DFW - RIGHT ENGINE FUEL HEAT VALVE STUCK IN THE OPEN POSITION.  AIRCRAFT RETURNED TO ATL.  REMOVED AND REPLACED ENGINE FUEL HEAT VALVE PER MM 73-10.  LEAK CHECK GOOD.  (M)
